# SDR SWAA961095

- Difficulty date: October 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N61SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21970
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND STIFFENER CRACKED AT BS 540 PRESSURE BULKHEAD AT BS 540,  LBL 25, WL 194.  REPAIRED PER BOEING SRM.
